# SDR COMA0061020

- Difficulty date: December 8, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 10,765 hours, 10,037 cycles
- Engine: Ge CF343A1
- Engine time: 10,772 hours, 10,041 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED OUT DURING APPROACH.  REPLACED ENGINE.
